Attention Deficit Hyperactivity Disorder (ADHD) - hello.i take 25 mg of adderall xr in the morning... and 20 mg in the afternoon.this meds makes me real ill and moody where i cant stand myself! it has caused alot of trouble with my family,has anyone felt like this before... And I have bad hot flashes
Adderall - makes me moody & can't stand myself, causing family problems, anyone else felt like this?
- 6 Aug 2012 by shelly33
- 30 December 2018 (11 weeks ago)
- adderall, adderall xr, sta-d, attention-deficit hyperactivity disorder (adhd), hyperactivity
Added 11 Aug 2012:
And it makes me ask my husband crazy question all the time and when I come off it I get real upset is this normal?
This is something you need to discuss with your prescriber. It could be that this is the wrong medication for you. There are a variety of treatments available for ADHD. Just because one stimulant doesnt work, doesnt mean another wont. There are also non-stimulant varieties of medications. It is very common to have to do a bit of trial and error with medications for this condition. Dont discount the importance of couseling too. Counseling and CBT can help you to develop better coping mechanisms in dealing as an adult with ADHD.
I've taken Adderall and found it to help me focus and think a little clearer, but when it wears off I drop to an intense low, depressed mood. The stimulant then intense low affect it had on me was too much to handle. Everyone responds differently. But I and others I know have experienced the same affects to mentioned.
Yes,it can do that. Regular Adderall is a short acting medicine. There is Adderall XR-extended release. That may do better for you. The Vyvanse makes me feel a little down in the evenings but I'm switching back to it from the Daytrana patch. Daytranas irritating my skin way too much. I hope you find a medicine that works for you.
I agree with some of the other posts... this sounds like the wrong med for you hon. check with your doctor and see if you can try another med or this med at a lower dose if that is possible for you. good luck to ya!!
i tried taking adderall by its self and was the same way, i would become depressed, sad and mean. i then put it with paxil, which everyone says is dangerous, but it works great for me. i am so happy and have energy, i love being with my family again, i even love my dog again, haha. it has been the best thing i ever did for my self. i think the paxil is really helping but it left me not caring about anything. i would not clean or do laundry, i had a who cares feeling. but i felt good about it. then i got put on adderall and now i clean, do laundry, and play with my kids all in between. its great!!!
Sorry for your issues and hope for all who are having the same types of problems. I have just been put on Adderall XR 20 mg's twice a day. First day I took it mind was at ease, remembered better, and was able to sit and talk to my wife with a conversation. But now after the 5th day, something has gone wrong, I'm more tense, mind spins a little more, and very very unsociable. Ritalin 20 mg's 3 times per day didn't do nothing. But one day I took 2 20 mg's pills after I woke up took a shower. And it worked very very well. But, it only lasted 30 minutes at best. I'm the kinda person if I have to take more than prescribed I don't won't it. I wish there was a very long acting Ritalin I can take maybe 2 pills a day and that's it. I'm leaning heavily on that Adderall XR isn't right for me. I was going to ask about Vyvanse on my next doctor visit, Seems more people have better results. P.s I very much hope you find what is best for u! GL friend!
This sounds exactly like what I have been going through. I feel your pain. I take 30 mg in morning only. I fell it has caused my relationship with my husband of 20 years to sour and what changes did you experience and are you still taking the Adderall now?
When I first started taking Adderall, I was taking the 20mg xr. Just once a day & yes it made me very moody & angry. So I switched to the regular 20mg not xr I felt alot better. Also I am able to take 1 or two tabs a day. So on some days when I would take two I would get very moody & would would get angry about everything.I basically just take 1 a day now. Maybe its a too high of a dose or maybe you do not need the xr's??
Adderall xr to me is a very dangerous drug I was on 60 mg xr daily in the morning and I could not sleep at night. I was so jittery and felt very down and depressed. It slowly built up in my system for about 7 days and I started getting delirious and seeing things I then had to be committed. No other ADHD meds ever made me like that. I highly recommend sticking with the ir (instant release stimulants) you don't want to go thru what I did!!!
Now my doctor put me on vyvanse 70 mg.for the past week it worked perfect.now when I take it it only last about 2 hours.I get really irritated. And can't sleep at night.has anyone have ever have your skin to Itch and burn? The vyvanse makes me sweat and itch all over.
Yes I have only taken adderall twice but both times it has had the same effect on me as well. I feel great and have energy for a while. Then when it starts to wear off I become moody as hell, anything and everything just agitates me to the point where I start having chest pain and feel like I'm just gonna explode! I argue and fight with anyone and anything. I also get the hot flashes and turn beet red. So I know exactly how you feel.
I have been on adderall for 7 yrs. XR. And the Plain ones. I'm getting off of them all together. The XR make me feel like I'm in a stranz and i have hallucinations and the plain ones I am on 30mg. Right now and I can become depressed, cry, bitchy, and jump someone's bones in a split second. I do not get the effect of any of them , unless I stay off of them for a few days, week. During that time I have to pull myself out of the bed, bc all I want to do is, sleep. Has anyone ever tried, Concerta??
I've been taking adderall for 5 years and I too have to keep myself "in check". I mean to say, I am aware that the feelings I sometimes have( irritability, rage, hot flashes, a bit of ocd about cleaning and food presentation, making sure my kids homework is perfect, or clothes are lint-rolled without wrinkles, to name a few) are worse or caused all together from this medicine. But my concern over the last couple of years has been what seems like a change in the medication itself. It used to have something that now it feels as if it lacks. Like some type of buffer, for lack of better term to express it. The medication burns like crazy when I take it which it never used to do. Also, there was something to smooth out the ups and downs.
I've always taken the same dosage and haven't altered much else in my life that I'm aware of, except I'm constantly trying to find an OTC med or vit or something to control the "acid" feeling and crude medication feeling I get from the adderall these days. Seems like many people on these such forums have many of the same side effects which leads me to ask, could it be something has changed about the raw materials from which the medication is made? For me it seems something drastically changed about 3 years ago. But it has not been a constant change. I have had a month here and there where the medicine seems like its closer to the original medicine. Somewhat like the change is being gradually incorporated. Could just be a change in my body has taken place. But seems as though many people are having the side effects I have, which leads me to believe its the medicine not me.
I started taking it about a year ago and it has defaniatly helped with my concentration but when it is wearing off or when I don't take it in the weekend I am very moody and get agitated very easily. In return I lash out and blow up at people that don't deserve it. ( my family)
I have to say that my husband has been taking Vyvanse for the past 6 months, and he has become impossible to live with!! I'm lucky he works out of tow all week, but he loves me to pieces, and in a split second, will start yelling and screaming very loud and telling me how much he hates me, and how he has hated me for a very long time ( been together 15 years!) and how he literally can't stand being around me that I make him sick!!! He tells me I'm a bad mother, which isn't true, but it hurts to hear my BFF say something like that!!! I bend over backwards every day of my life to do for him and make sure he knows I love him, and all he can manage to do is curse me!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Apr 2012 • 4 answers
Updated 17 Jun 2015 • 2 answers
Updated 29 Mar 2018 • 5 answers
Updated 1 Jul 2017 • 1 answer
Updated 22 Dec 2017 • 1 answer